# SDR SIMA2020042022007

- Difficulty date: March 22, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493007
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SKIN IS CRACKED NEAR EXTERNAL HANDLE-C/A-PERFORMED PERMANENT REPAIR TO CARGO DOOR SKIN CRACK NEAR EXTERNAL HANDLE IAW ERS-EM-52MR-1074
